# SDR ASAA2020122833778

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,996 hours, 9,375 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12877
- Condition: Faulted
- Location: Lt Ram Air Inlet
- Part time: 43,713 hours, 13,035 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED WHEN MASTER CAUTION LIGHT IS RESET.  GROUNDED-YES.  ACCOMPLISHED NR 1 PACK TEMP CONTROL BITE AND HAD RAM AIR ACTUATOR FAULT, REF B737-900 FIM 21-62 TASK 801.  REMOVED AND REPLACED LT RAM AIR INLET ACTUATOR, REF B737-900 AMM 21-51-21.  OPERATIONS CHECK GOOD WITH NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.
